Louisiana, 2014Hail and Damaging Wind in Louisiana, April 6, 2014
April 6, 2014 · NWS LCH · 2 events in 1 county or zone
The cold front that stalled in the northern Gulf of Mexico pushed back north into Acadiana while low pressure lifted northeast. Numerous thunderstorms developed with one becoming severe.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 1
- Property damage
- $2,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The cold front that stalled in the northern Gulf of Mexico pushed back north into Acadiana while low pressure lifted northeast. Numerous thunderstorms developed with one becoming severe.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before the first event at Apr 6, 10:47 PM CST, 7 minutes earlier.
Area forecast discussion, Apr 6, 10:47 PM CST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1147 PM CDT SUN APR 6 2014
.DISCUSSION...
FOR THE 07/06Z TAF ISSUANCE.
&&
.AVIATION...
COLD FRONT MAKING STEADY PROGRESS TO THE EAST THIS EVENING AND HAS
PASSED THROUGH KBPT/KAEX/KLCH. SHOWER AND STORM ACTIVITY HAS ENDED
FOR THESE SITES. HOWEVER...EXPECT LOW LEVEL MOISTURE TO BE TRAPPED
UNDER THE FRONTAL INVERSION WITH IFR CEILINGS FOR MUCH OF THE
NIGHT INTO MONDAY MORNING. FRONT WILL REACH THE KLFT AREA BY
07/07Z AND KARA BY 07/09Z AND SHOWER AND STORM ACTIVITY WILL BE
ENDING FOR THOSE SITES AT THOSE TIMES.
SKIES WILL GRADUALLY CLEAR BY MONDAY AFTERNOON WITH VFR CONDITIONS AS
UPPER LEVEL DISTURBANCE PUSHES OFF TO THE EAST...AND MORE OF A
DEEPER NORTHWEST FLOW DEVELOPS...ALONG WITH SUBSIDENCE.
RUA
&&
.PREV DISCUSSION... /ISSUED 1104 PM CDT SUN APR 6 2014/
UPDATE...A SEVERE TS AND TOR THREAT CONTINUES TO SHIFT EAST WITH
THE FRONT. THE FRONT IS CURRENTLY ALONG A LINE FROM SIMMESPORT TO
THE ROCKEFELLER REFUGE. THE TORNADO WATCH HAS BEEN EXTENDED UNTIL
6Z FOR AREAS TO THE EAST OF THE FRONT. AREAS TO THE WEST... RAIN
CHANCES WILL CONTINUE TO FALL AND THE HEAVY RAIN POTENTIAL IS
COMING TO AN END... THEREFORE THE FFA HAS BEEN CANCELLED FOR A FEW
ZONES.
PREV DISCUSSION... /ISSUED 946 PM CDT SUN APR 6 2014/
UPDATE...THUNDERSTORMS HAVE INCREASED IN INTENSITY AND COVERAGE
THIS EVENING, HOWEVER THE FRONT HAS NOW PUSHED AROUND HALF WAY
ACROSS THE CWA. THE SEVERE THREAT WILL CONTINUE TO DIMINISH WEST
OF A MARKSVILLE TO CAMERON LINE WHERE THE FRONT IS CURRENTLY
LOCATED... EASTWARD THE THREAT WILL CONTINUE.
PREV DISCUSSION... /ISSUED 510 PM CDT SUN APR 6 2014/
DISCUSSION...
SFC LOW PRES HAS DEVELOPED ACRS SE TX TO THE NE OF GALVESTON BAY.
THIS HAS HELPED THE WARM FRONT SURGE NORTHWARD ACRS THE SWRN PART
OF THE CWA DURING THE PAST COUPLE OF HOURS WITH KBPT AND KLCH
SHOWING GUSTY SLY WINDS AND TEMPERATURES THAT CLIMBED 5-10 DEGREES
WITHIN AN HOUR. THE FRONT EXTENDS FURTHER EAST TO JUST SOUTH OF
KLFT. ALOFT...POTENT TROF CURRENTLY CROSSING WRN TX...WITH
DIFFLUENT SWLY FLOW PROVIDING STRONG LIFT ACRS THE AREA. RADAR
MOSAIC SHOWS AN AREA OF SHOWERS AND THUNDERSTORMS ACRS NRN
LA...WITH ACTIVITY NOW EXTENDING SW ACRS TOLEDO BEND RESERVOIR
AND TOWARD GALVESTON BAY.
POTENTIAL STILL EXISTS FOR SEVERE WEATHER AND SOME FLOODING THIS
EVENING AND OVERNIGHT AS THE SFC LOW CONTINUES TO MOVE NE ACRS THE
AREA. ABUNDANT MOISTURE CONTINUES TO SPREAD OVER THE AREA WITH PW
VALUES AROUND 1.7-1.8 INCHES. DEEP LAYER SHEAR WILL BECOME
ENHANCED WITH THE 500 MB JET STRENGTHENING AS IT APPROACHES THE
REGION WHILE SFC WARM SECTOR SLIDES INLAND AHEAD OF THE NE MOVING
SFC LOW. THE COMBINATION OF THESE FEATURES ALONG WITH LOW LVL
CONVERGENCE NEAR THE SFC LOW AND COLD FRONT WILL FOSTER AN
ENVIRONMENT FOR STRONG TO SEVERE STORMS THIS EVENING AND
OVERNIGHT...WITH STORMS CAPABLE OF PRODUCING TORNADOES...STRONG
DAMAGING WINDS AS WELL AS LARGE HAIL. A TORNADO WATCH IS IN EFFECT
FOR MOST OF THE AREA THROUGH 11 PM...WHILE WHAT IS LEFT OF SEVERE
THUNDERSTORM WATCH 63 CONTINUES THROUGH 6 PM FOR JASPER COUNTY.
IN ADDITION...STORMS WILL ALSO BE CAPABLE OF PRODUCING HEAVY
RAINFALL. GIVEN THE NATURE OF THE STORMS AND THE RELATIVE LACK OF
RAINFALL THUS FAR...ANY FLOODING LOOKS TO FLASHY AND MAINLY THE
RESULT OF STORMS WITH HIGH RAIN RATES OR POSSIBLE TRAINING
EFFECTS. THUS...WENT AHEAD AND CANCELLED THE FLOOD WATCH FOR THE
AREA AND REPLACED WITH A FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL
AND SOUTHERN LOUISIANA WHERE HEAVIEST RAIN LOOKS TO OCCUR.
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO END FROM WEST TO EAST
EARLY MONDAY WITH THE PASSAGE OF THE COLD FRONT. COOLER AND DRIER
AIR WILL FILTER INTO THE AREA IN ITS WAKE ON MONDAY. A SECONDARY
COLD FRONT WILL QUICKLY MOVE SOUTH THROUGH THE AREA
TUESDAY AS THE UPPER TROF AXIS CROSSES THE AREA. CARRIED A SLT CHC
FOR SHOWERS MAINLY OVER NRN SECTIONS FOR MONDAY NIGHT INTO
TUESDAY. STRONG NWLY FLOW ALOFT IN THE WAKE OF THE UPPER TROF WILL
BRING CLEARING SKIES WITH GUSTY NWLY WINDS AND COOLER TEMPERATURES
EXPECTED TUESDAY AS SFC HIGH PRES BUILDS INTO THE AREA.
A DRY FCST ON TAP FOR THE REMAINDER OF THE WORK WEEK...AS NWLY FLOW
GRADUALLY TRANSITIONS TO A MORE ZONAL ORIENTATION. THE SFC HIGH
WILL MOVE ACRS THE AREA...BECOMING CNTRD EAST OF THE AREA BY
THURSDAY. SLY WINDS ON THE BACKSIDE OF THE HIGH WILL BRING A
RETURN TO WARMER AND MORE HUMID CONDITIONS FOR LATE IN THE WEEK
AND INTO THE WEEKEND. WILL SEE ANOTHER CHANCE FOR RAIN NEXT
WEEKEND AS UPPER LVL DISTURBANCES BEGIN TO CROSS THE AREA AHEAD OF
AN UPPER LOW OVER THE SWRN STATES.
MARINE...
MODERATE SLY WINDS WILL PERSIST THROUGH THIS EVENING. SOME PATCHY
FOG WILL BE POSSIBLE OVER THE COASTAL WATERS IN THE WARM AND MOIST
AIRMASS. SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS AS
AN AREA OF LOW PRES MOVES NE ACROSS LA...DRAGGING A COLD FRONT
ACROSS THE COASTAL WATERS OVERNIGHT. MODERATE OFFSHORE FLOW WILL
DEVELOP IN ITS WAKE AND CONTINUE THROUGH MONDAY. A SECONDARY FRONT
WILL MOVE SOUTH ON TUESDAY...REINFORCING AND STRENGTHENING THE NLY
WINDS.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 53 73 54 72 48 / 90 10 10 10 0
KBPT 52 73 55 73 52 / 70 10 10 10 0
KAEX 50 69 50 69 45 / 90 10 20 20 0
KLFT 58 73 55 70 48 / 90 20 10 10 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR THE FOLLOWING ZONES:
ACADIA...IBERIA...LAFAYETTE...LOWER ST. MARTIN...ST.
LANDRY...ST. MARY...UPPER ST. MARTIN...VERMILION.
TX...NONE.
GM...DENSE FOG ADVISORY UNTIL 7 AM CDT MONDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA
OUT 20 NM...COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY LA OUT 20 NM...VERMILION BAY.
&&Hazardous weather outlook, Apr 6, 5:41 AM CST, 17 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
641 AM CDT SUN APR 6 2014
GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-052>055-
073-074-TXZ180-201-215-216-259>262-071145-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-
ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-
UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-
WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-
NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
641 AM CDT SUN APR 6 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.
.DAY ONE...TODAY AND TONIGHT
...SEVERE THUNDERSTORM WATCH 63 IN EFFECT UNTIL 2 PM CDT THIS
AFTERNOON...
AREAS OF RAINS ARE BEGINNING TO DEVELOP ACROSS SOUTHEAST TEXAS AND
SOUTHERN LOUISIANA THIS MORNING. AS MOIST RIDES UP AND OVER A
STALLED FRONTAL BOUNDARY. THIS ACTIVITY WILL BECOME MORE NUMEROUS
THROUGH THE MORNING AND INTO THE AFTERNOON HOURS. THERE WILL BE A
THREAT THAT SOME STORMS MAY BECOME SEVERE TODAY. RAINS TODAY WILL
BE HEAVY AT TIMES AND A FLOOD WATCH HAS BEEN POSTED.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
STORMS TAPERING OFF ON MONDAY BEHIND THE WIND SHIFT AS THE NEXT
COLD FRONT MOVES THROUGH. STORMS ENDING BY THE LATE AFTERNOON
HOURS ACROSS SOUTH CENTRAL LOUISIANA. COOL AND DRY THROUGH THE
REST OF THE WEEK.
.SPOTTER INFORMATION STATEMENT...
In the hours before
Special weather statement, Apr 6, 8:43 PM CST, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
943 PM CDT SUN APR 6 2014
LAZ031>033-042-043-070345-
ST. LANDRY LA-EVANGELINE LA-ALLEN LA-ACADIA LA-JEFFERSON DAVIS LA-
943 PM CDT SUN APR 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...EVANGELINE...
ALLEN...ACADIA AND JEFFERSON DAVIS PARISHES UNTIL 1045 PM CDT...
AT 941 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES SOUTHWEST OF PINE ISLAND...MOVING
NORTHEAST AT 45 MPH.
THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...PINE
ISLAND...HATHAWAY...ELTON...BASILE...DURALDE AND EUNICE.
THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING
FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
LAT...LON 3083 9233 3057 9216 3022 9278 3038 9291
RUA
Special weather statement, Apr 6, 8:52 PM CST, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
952 PM CDT SUN APR 6 2014
LAZ045-052>055-070345-
UPPER ST. MARTIN LA-LOWER ST. MARTIN LA-VERMILION LA-IBERIA LA-
ST. MARY LA-
952 PM CDT SUN APR 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR VERMILION...ST. MARY...IBERIA AND
ST. MARTIN PARISHES UNTIL 1045 PM CDT...
AT 950 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES SOUTHEAST OF INTRACOASTAL CITY...MOVING
NORTHEAST AT 50 MPH.
THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...HENRY...
ERATH...DELCAMBRE...JEFFERSON ISLAND...AVERY ISLAND AND WEEKS ISLAND.
THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
LAT...LON 2972 9187 2976 9189 2982 9184 2982 9197
2979 9198 2971 9214 2970 9209 2966 9212
2962 9207 2960 9210 2981 9227 3029 9160
3025 9156 3023 9147 3011 9146 3011 9139
3006 9136 3006 9127 3004 9125
RUALocal storm report, Apr 6, 8:54 PM CST, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
954 PM CDT SUN APR 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM HAIL 3 S KIRBYVILLE 30.61N 93.90W
04/06/2014 E0.50 INCH JASPER TX PUBLIC
PUBLIC POSTED A FACEBOOK PICTURE OF MARBLE SIZE HAIL JUST
SOUTH OF KIRBYVILLE TX. TIME ESTIMATED BY RADAR.
&&
DJONESLocal storm report, Apr 6, 9:58 PM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1058 PM CDT SUN APR 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HAIL BALL 31.42N 92.41W
04/06/2014 E0.25 INCH RAPIDES LA PUBLIC
KALB RELAYED A PUBLIC REPORT OF PEA SIZE HAIL IN BALL.
&&
DJONESSpecial weather statement, Apr 6, 10:00 PM CST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1100 PM CDT SUN APR 6 2014
LAZ044-045-052-053-070500-
LAFAYETTE LA-UPPER ST. MARTIN LA-VERMILION LA-IBERIA LA-
1100 PM CDT SUN APR 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR LAFAYETTE...VERMILION...IBERIA
AND ST. MARTIN PARISHES UNTIL MIDNIGHT CDT...
AT 1058 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF ESTHER...MOVING NORTHEAST AT
50 MPH.
THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...HENRY...
ERATH...DELCAMBRE...AVERY ISLAND...JEFFERSON ISLAND AND COTEAU.
THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
LAT...LON 2982 9189 2981 9192 2982 9197 2979 9198
2975 9209 2984 9219 3036 9163 3025 9158
3024 9149 3023 9147 3020 9148 3019 9146
3011 9147 3010 9145
RUASpecial weather statement, Apr 6, 10:03 PM CST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1103 PM CDT SUN APR 6 2014
LAZ052-070430-
VERMILION LA-
1103 PM CDT SUN APR 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR VERMILION PARISH UNTIL 1130 PM
CDT...
AT 1102 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTH OF PECAN ISLAND...MOVING NORTHEAST
AT 55 MPH.
THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...PECAN
ISLAND...FRESHWATER CITY...FORKED ISLAND AND INTRACOASTAL CITY.
THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 50 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
LAT...LON 2954 9236 2956 9252 2960 9258 2992 9224
2973 9211 2971 9213 2970 9209 2967 9212
2964 9211 2952 9232
RUAHail, Iberia
- When
- April 6, 10:54 PM CST
- Where
- Iberia County, 0.69 mi N of New Iberia
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 30.010, -91.820
A report was received from Facebook that hail the size of quarters was falling in New Iberia. A report of nickel sized hail was also received through Facebook from this storm.
Thunderstorm Wind, Iberia
- When
- April 6, 10:54 PM CST
- Where
- Iberia County, New Iberia
- Measured
- 50 kt (58 mph) estimated gust
- Injuries
- 1 direct, 0 indirect
- Property damage
- $2,000
- Reported by
- Broadcast Media
- Coordinates
- 30.000, -91.820
A strong thunderstorm moved through the New Iberia area and produced high wind gusts downing a couple trees and damaging one apartment building. One person was injured when a window of the apartment building shattered cutting his leg while he was in the living room.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Mississippi, April 6 to 7, 20141 death · 8 injured · $13 million · EF2 · 77 events
- Tornado and Flash Flood in Georgia, April 6 to 8, 2014$208,000 · EF1 · 17 events
- Flash Flooding and Lightning Strike in Louisiana, April 6, 2014$200,000 · 7 events
- Flash Flooding and Hail in Louisiana, April 6, 2014$100,000 · 1 in hail · 18 events
- Flash Flooding and Flooding in Alabama, April 6 to 8, 20141 injured · 60 kt wind · 33 events
- Lightning Strike in Minnesota, April 6, 2014$45,000 · 1 event
- Flash Flooding and Damaging Winds in Alabama, April 6 to 7, 2014$25,000 · 61 kt wind · 8 events
- Flash Flooding and Hail in Texas, April 6, 2014$10,000 · 1.75 in hail · 18 events
- Hail and Damaging Winds in Louisiana, April 6 to 7, 2014$11,000 · 1.75 in hail · 16 events
- Winter Weather in Colorado, April 6 to 7, 20145 events
- Hail in Texas, April 6, 20141.75 in hail · 4 events
- Hail and Damaging Wind in Texas, April 6 to 7, 2014$8,000 · 1 in hail · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 511999, 513718.